# SDR CNMA201911070001

- Difficulty date: October 2, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-33A
- Aircraft serial: 27908
- Aircraft time: 87,824 hours, 13,472 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Pressure Switch
- Part number: 21SN04223
- Part serial: CFL5092A
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

R ENG FUEL FILT ICAS MESSAGE. CORRECTIVE ACTION: REMOVED AND REPLACED FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER AMM B767 73-34  LEAK CHECK GOOD  MESSAGE CLEARED  NO FURTHER DEFECTS NOTED AT THIS TIME.  REF FIM 767 73-11 FAULT TREE 803
